Characterizations of classes of left Ext-reproduced groups
Bulletin de la Société Mathématique de France, Volume 98 (1970), pp. 337-358.
@article{BSMF_1970__98__337_0,
     author = {Gr\"abe, P.J. and Viljoen, G.},
     title = {Characterizations of classes of left {Ext-reproduced} groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {337--358},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {98},
     year = {1970},
     doi = {10.24033/bsmf.1707},
     zbl = {0188.06601},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1707/}
}
TY  - JOUR
AU  - Gräbe, P.J.
AU  - Viljoen, G.
TI  - Characterizations of classes of left Ext-reproduced groups
JO  - Bulletin de la Société Mathématique de France
PY  - 1970
DA  - 1970///
SP  - 337
EP  - 358
VL  - 98
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1707/
UR  - https://zbmath.org/?q=an%3A0188.06601
UR  - https://doi.org/10.24033/bsmf.1707
DO  - 10.24033/bsmf.1707
LA  - en
ID  - BSMF_1970__98__337_0
ER  - 
%0 Journal Article
%A Gräbe, P.J.
%A Viljoen, G.
%T Characterizations of classes of left Ext-reproduced groups
%J Bulletin de la Société Mathématique de France
%D 1970
%P 337-358
%V 98
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1707
%R 10.24033/bsmf.1707
%G en
%F BSMF_1970__98__337_0
Gräbe, P.J.; Viljoen, G. Characterizations of classes of left Ext-reproduced groups. Bulletin de la Société Mathématique de France, Volume 98 (1970), pp. 337-358. doi : 10.24033/bsmf.1707. http://www.numdam.org/articles/10.24033/bsmf.1707/

[1] Fuchs (L.). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR | Zbl

[2] Fuchs (L.). - On character groups of discrete abelian groups, Acta Math. Acad. Sc. Hung., t. 10, 1959, p. 133-140. | MR | Zbl

[3] Gräbe (P. J.). - Der iterierte Ext-Funktor, seine Periodizität und die dadurch definierten Klassen abelscher Gruppen, Studies on abelian groups, p. 131-141. Paris, Dunod ; Berlin, Springer-Verlag, 1968. | Zbl

[4] Gräbe (P. J.) and Viljoen (G.). - Maximal classes of Ext-reproduced abelian groups, Bull. Soc. math. France, t. 98, 1970, p. 165-192. | Numdam | MR | Zbl

[5] Harrison (D. K.). - Infinite abelian groups and homological methods, Annals of Math., t. 69, 1959, p. 366-391. | MR | Zbl

Cited by Sources: